# SDR ASAA2017062821223

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,313 hours, 11,713 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13930
- Condition: Failed
- Location: Apu
- Part time: 7,822 hours, 12,574 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THE APU WOULD NOT START ON FIRST ATTEMPT.  FAULT LIGHT ILLUMINATED.  APU HAS A HISTORY OF MULTIPLE CSS ATTEMPTS WITH FAULT LIGHT.  ACFT GROUNDED.  REMOVED AND REPLACED THE APU FUEL CONTROL UNIT IAW AMM 49-31-11.  LEAK AND OPS CHECKED GOOD. REMOVED AND REPLACED APU LUBE MODULE IAW AMM 49-91-11. LEAK AND OPS CHECKED GOOD. NO MAINTENANCE MESSAGE ON APU BITE.
